# SDR 12262002

- Difficulty date: December 26, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N176BA
- Make and model: Skrsky S76B
- Aircraft serial: 760317
- Aircraft time: 7,730 hours, 24,087 cycles
- Engine: Pwa PT6B36
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 7620601001112
- Part serial: 86H615247
- Condition: Cracked
- Location: Cockpit
- Part time: 7,730 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS WINDSHIELD CRACKED IN FLIGHT WITH THE WINDSHIELD HEAT "ON". WHEN THE CRACK OCCURED, THERE WERE SPARKS COMING FROM THAT AREA. ALSO, THERE WERE TWO AREAS APPROXIMATELY 3 INCH IN LENGTH THAT HAD MELTED PLASTIC EXTRUDED OUT OF THE CRACK. THE INNER LAYER OF GLASS SHOWED NO SIGNS OF DAMAGE.
